MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM20; AVALON FM20 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM20; AVALON FM20 FETAL MONITOR
Model Number AVALON FM20 FETAL MONITOR
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The limited information provided stated that the device was evaluated, but no details (type of probe/transducer in use or details of evaluation) were provided.An attempt was made to retrieve additional information, but the response indicated that no additional details were available/provided.It is unknown how the issue was resolved for the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
 
Event or Problem Description
It was reported that the fetal monitor was not producing any sound.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
AVALON FETAL MONITOR FM20
Common Device Name
AVALON FM20 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22795978
Report Number9610816-2025-000740
Device Sequence Number20899089
Product Code HGM
UDI-Device Identifier00884838000407
UDI-Public(01)00884838000407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM20 FETAL MONITOR
Device Catalogue NumberM2702A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown